I am 54 years old and had a total hysterectomy 1.5 years ago. I started HRT right away (premarin), but it gave me migraines. Three months ago my Dr ran blood work and started me on HRT natural cream, by prescription, which contains triest, testosterone and progesterone. I noticed within the last 2 months that my hair has gone from VERY thick to very thin. Now I am noticing that the top front of my head is looking even thinner, perhaps balding. I also take 1 mg of Adavant daily since my hysterectomy, and 300 mg of neurontin for night
sweats/heat flashes. Can any of this be causing my hair loss?

Block Quote

Many of the things you mention, including the surgery and the medications, can be the cause of your hair loss. You need to meet in-person with an expert on the subject to (1) stop what is happening to you, and (2) try to reverse it.

Tags: hairloss, hair loss, hysterectomy, female, women, woman